Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High pulse. History of palpitations. Taken Provigil. Have PVCs, light headedness, fluttering heart. Want opinion

My pulse has been between 120 and 135 all day. I took provigil for the first time. But I also have a history of heart palpitations. My the heart monitor results came back normal. They said some pvcs but nothing to worry about. I always get light headed from climbing stairs and when I bend down for anything. My heart flutters after I eat. My neurologist noticed my pulse increases and blood pressure decreases when standing up so I had a tilt table test and my blood pressure dropped to 64/52. She said I should go back to the cardiologist with my history. I just wanted an opinion because I feel like I'm getting nowhere.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear sir/madam
Thanks for your query to HC magic.
You had PVCs on monitoring which when associated with a normal heart on ECHO do not carry any significance.
Your history and HUTT shows that you have ?postural hypotension/ ? POTS. I am surprised that why she sought a cardiologist opinion on this issue. If you don't have a structural heart disease (on ECHO), then it is a matter pertaining to neurologist and not the cardiologist. Generally in a case of postural hypotension, we look for any medication which can cause it. General conditions like anemia, dehydration, low salt intake should be corrected. Patient is instructed to get up from recumbent position slowly and move his limbs in bed before getting up. He/She can wear compression stockings to prevent pooling of blood in legs.Specific measures include drug therapy.
Lightheadedness while bending down can be because of various reasons and it may be normal in certain inidiviaduals specially after certain age.
Sukhvinder Singh
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor